# SDR AU510001758

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock
- Condition: Incorrect
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR WOULD NOT RETRACT. INVESTIGATION FOUND THE NOSE LANDING GEAR GROUND LOCK (ENGAGED).  PERSONNEL/MAINTENANCE ERROR. (CASA NR 510001758)
